Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 7, Issue 4

Issues

On Generalized Sklyanin Algebras

G. Khimshiashvili
  • A. Razmadze Mathematical Institute, Georgian Academy of Sciences, 1, M. Aleksidze St., Tbilisi 380093, Georgia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ R. Przybysz
  • Department of Theoretical Physics, University of Lodz, Pomorska str. 149/153, Lodz 90-236, Poland. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-23 | DOI: https://doi.org/10.1515/GMJ.2000.689

Abstract

A class of algebraic Poisson structures on R 4 is introduced which contains the well-known Sklyanin algebras. For this class, an effective algebraic method of computing Euler characteristics of Casimir levels is developed which enables us to compute them in the case of Sklyanin algebras. It is also shown that one may associate a finite graph with every generalized Sklyanin algebra. Some related results and open problems are also presented.

Key words and phrases:: Poisson structure; Sklyanin algebra; Casimir level; Euler characteristic; Petrovsky number

About the article

Received: 2000-09-18

Published Online: 2010-02-23

Published in Print: 2000-12-01


Citation Information: Georgian Mathematical Journal, Volume 7, Issue 4, Pages 689–700, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2000.689.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
G. Ortenzi, V. Rubtsov, and S. R. Tagne Pelap
Advances in Mathematical Physics, 2011, Volume 2011, Page 1
[2]
S.R. Tagne Pelap
Journal of Geometry and Physics, 2011, Volume 61, Number 12, Page 2352
[3]
Giovanni Ortenzi, Vladimir Rubtsov, and Serge Roméo Tagne Pelap
Letters in Mathematical Physics, 2011, Volume 96, Number 1-3, Page 263
[4]
Serge Roméo Tagne Pelap
Journal of Algebra, 2009, Volume 322, Number 4, Page 1151

Comments (0)

Please log in or register to comment.
Log in